trajectory of an almost periodic flow; uniform asymptotic stability; Itô equations; periodic and almost periodic flows; asymptotically almost periodic solution
Under the uniform asymptotic stability of a finite dimensional Ito equation with periodic coefficients, the asymptotically almost periodicity of the $l^p$-bounded solution and the existence of a trajectory of an almost periodic flow defined on the space of all probability measures are established.
 A. Halanay T. Morozan, C. Tudor: Bounded solutions of affine stochastic differential equations and stability
. Časopis pro pěstování matematiky 111 (1986), 127-136. MR 0847312
 N. Ikeda, S. Watanabe: Stochastic Differential Equations and Diffusion Processes
. North Holland, 1981. MR 1011252
| Zbl 0495.60005
 R. Khasminskii: Stability of Differential Equations under Random Perturbations. Nauka, 1969. (In russian.)
 T. Morozan: Bounded and periodic solutions of affine stochastic differential equations
. Studii si Cercetari Matematice 38 (1986), 523-527. MR 0878757
| Zbl 0623.60075
 W. Römisch, A. Wakolbinger: On convergence rates of approximate solutions of stochastic equations. Lect. Notes in Control and Information Sciences 96, Springer-Verlag, 1986.
 D. V. Stroock, S. R. Varadhan: Multidimensional Diffusion Processes
. Springer-Verlag, 1979. MR 0532498
| Zbl 0426.60069